An extension of Wirtinger's inequality to the complex integral

[thumbnail of 1143-5619-1-PB.pdf]
1143-5619-1-PB.pdf - Published Version (288kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2023) An extension of Wirtinger's inequality to the complex integral. Studia Universitatis Babes-Bolyai Mathematica, 68 (3). pp. 507-516. ISSN 2065-961x


In this paper we establish a natural extension of the Wirtinger inequality to the case of complex integral of analytic functions. Applications related to the trapezoid inequalities are also provided. Examples for logarithmic and exponential complex functions are given as well.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.24193/subbmath.2023.3.04
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords Wirtinger’s inequality; trapezoid inequality; complex integral; analytic functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login